Journal article icon

Journal article

Quotients of unstable subvarieties and moduli spaces of sheaves of fixed Harder-Narasimhan type

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/pds022

Authors


Hoskins, V More by this author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
105
Issue:
4
Pages:
852-890
Publication date:
2012-10-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:dd801905-84bb-4061-aed1-d6d56701480c
Source identifiers:
205352
Local pid:
pubs:205352

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP